Alert archive / Missouri / River Flood Warnings in 2017
River Flood Warning 4, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Apr 16, 2017, 9:51 AM CDT for Vernon County, Missouri. It took effect at Apr 17, 2017, 1:00 PM CDT. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2017, 9:51 AM CDT (14:51 UTC)
- In effect from
- Apr 17, 2017, 1:00 PM CDT
- Expired
- Apr 19, 2017, 7:00 AM CDT
- In force
- 42 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 94 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Osage River at Horton (HTNM7). The gauge peaked at 41.53 ft at Apr 17, 2017, 11:00 PM CDT.
- Action stage
- 39 ft
- Minor stage
- 41 ft
- Moderate stage
- 45 ft
- Major stage
- 50 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06917060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
586
WGUS43 KSGF 161451
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
951 AM CDT Sun Apr 16 2017
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Little Osage River near Horton affecting Vernon County.
Marmaton River near Nevada affecting Vernon County.
.Heavy rainfall over the upper Marmaton and Little Osage Basins
will cause river levels to rise above flood stage. Details on timing
to flood stage and crests for each location are included below.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-170251-
/O.NEW.KSGF.FL.W.0004.170418T0429Z-170419T1200Z/
/HTNM7.1.ER.170418T0429Z.170418T0600Z.170418T1200Z.NO/
951 AM CDT Sun Apr 16 2017
For the Little Osage River near Horton.
* At 8:45 AM Sunday The stage was 29.1 feet.
* Flood stage is 41.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by tomorrow late
evening and continue to rise to near 41.1 feet by early Tuesday
morning. The river will fall below flood stage by Tuesday morning.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near
the gage site and farmland along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Little Osage River Basin
Horton 41 29.1 Sun 09 AM 37.7 41.0 37.8
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC217-170251-
/O.NEW.KSGF.FL.W.0005.170417T2130Z-170421T0300Z/
/NVDM7.1.ER.170417T2130Z.170419T1200Z.170420T0300Z.UU/
951 AM CDT Sun Apr 16 2017
...For the Marmaton River near Nevada.
* At 8:45 AM Sunday The stage was 4.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by tomorrow
afternoon and continue to rise to near 21.4 feet by Wednesday
morning. The river will fall below flood stage by Wednesday before
midnight.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Marmaton River Basin
Nevada 20 4.3 Sun 09 AM 16.9 21.0 21.4
&&
LAT...LON 3793 9438 3791 9435 3784 9441 3785 9454
$$4 follow-up statements
432
WGUS83 KSGF 170223
FLSSGF
Flood Statement
National Weather Service Springfield MO
923 PM CDT Sun Apr 16 2017
...The Flood Warning continues for the following rivers in
Missouri...
Little Osage River near Horton affecting Vernon County
Marmaton River near Nevada affecting Vernon County
.Heavy rainfall will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-171723-
/O.EXT.KSGF.FL.W.0004.170417T1727Z-170419T0300Z/
/HTNM7.1.ER.170417T1727Z.170417T1800Z.170418T0300Z.NO/
923 PM CDT Sun Apr 16 2017
...For the Little Osage River near Horton...
* At 8:45 PM Sunday The stage was 35.8 feet.
* Flood stage is 41.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow early afternoon and
continue to rise to near 41.1 feet by tomorrow early afternoon.
The river will fall below flood stage by tomorrow late evening.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near
the gage site and farmland along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Little Osage River Basin
Horton 41 35.8 Sun 09 PM 40.5 34.5 29.0
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC217-171722-
/O.EXT.KSGF.FL.W.0005.170418T0014Z-170420T1541Z/
/NVDM7.1.ER.170418T0014Z.170418T0600Z.170419T1541Z.UU/
923 PM CDT Sun Apr 16 2017
...For the Marmaton River near Nevada...
* At 8:45 PM Sunday The stage was 15.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow evening and continue
to rise to near 22.4 feet by early Tuesday morning. The river will
fall below flood stage by late Wednesday morning.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Marmaton River Basin
Nevada 20 15.1 Sun 09 PM 21.0 20.8 13.3
&&
LAT...LON 3793 9438 3791 9435 3784 9441 3785 9454
$$609
WGUS83 KSGF 171445
FLSSGF
Flood Statement
National Weather Service Springfield MO
945 AM CDT Mon Apr 17 2017
...The Flood Warning continues for the following rivers in
Missouri...
Little Osage River near Horton affecting Vernon County
Marmaton River near Nevada affecting Vernon County
.Heavy rainfall over the past 24 hours will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-180545-
/O.EXT.KSGF.FL.W.0004.170417T1800Z-170419T0730Z/
/HTNM7.1.ER.170417T1800Z.170418T0000Z.170418T0730Z.NO/
945 AM CDT Mon Apr 17 2017
...For the Little Osage River near Horton...
* At 8:45 AM Monday The stage was 40.4 feet.
* Flood stage is 41.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
rise to near 41.2 feet by this evening. The river will fall below
flood stage by around midnight.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near
the gage site and farmland along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Little Osage River Basin
Horton 41 40.4 Mon 09 AM 40.7 34.5 29.0
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC217-180545-
/O.EXT.KSGF.FL.W.0005.000000T0000Z-170420T1612Z/
/NVDM7.1.ER.170417T1137Z.170418T1200Z.170419T1612Z.UU/
945 AM CDT Mon Apr 17 2017
...For the Marmaton River near Nevada...
* At 8:45 AM Monday The stage was 20.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.7 feet by
tomorrow morning. The river will fall below flood stage late
Wednesday morning.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Marmaton River Basin
Nevada 20 20.4 Mon 09 AM 21.7 20.7 13.3
&&
LAT...LON 3793 9438 3791 9435 3784 9441 3785 9454
$$040
WGUS83 KSGF 180031
FLSSGF
Flood Statement
National Weather Service Springfield MO
731 PM CDT Mon Apr 17 2017
...The Flood Warning continues for the following rivers in
Missouri...
Little Osage River near Horton affecting Vernon County
Marmaton River near Nevada affecting Vernon County
.Heavy rainfall from the last few days has resulted
in elevated river levels.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-181531-
/O.CON.KSGF.FL.W.0004.000000T0000Z-170419T0730Z/
/HTNM7.1.ER.170417T1740Z.170417T2345Z.170418T0730Z.NO/
731 PM CDT Mon Apr 17 2017
...For the The Little Osage River near Horton...
* At 6:45 PM Monday The stage was 41.4 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
around midnight.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near
the gage site and farmland along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Little Osage River Basin
Horton 41 41.4 Mon 07 PM 34.5 29.0 28.1
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC217-181531-
/O.CON.KSGF.FL.W.0005.000000T0000Z-170420T1612Z/
/NVDM7.1.ER.170417T1137Z.170418T1200Z.170419T1612Z.UU/
731 PM CDT Mon Apr 17 2017
...For the The Marmaton River near Nevada...
* At 6:45 PM Monday The stage was 21.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.7 feet by
tomorrow morning. The river will fall below flood stage late
Wednesday morning.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Marmaton River Basin
Nevada 20 21.0 Mon 07 PM 20.7 13.3 9.0
&&
LAT...LON 3793 9438 3791 9435 3784 9441 3785 9454
$$571
WGUS83 KSGF 181410
FLSSGF
Flood Statement
National Weather Service Springfield MO
910 AM CDT Tue Apr 18 2017
...The Flood Warning is cancelled for the following rivers in
Missouri...
Little Osage River near Horton affecting Vernon County
...The Flood Warning continues for the following rivers in
Missouri...
Marmaton River near Nevada affecting Vernon County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-190510-
/O.EXT.KSGF.FL.W.0005.000000T0000Z-170420T0500Z/
/NVDM7.1.ER.170417T1137Z.170418T0530Z.170419T0500Z.UU/
910 AM CDT Tue Apr 18 2017
...For the Marmaton River near Nevada...
* At 8:45 AM Tuesday The stage was 20.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
around midnight.
* Impact...At 20.0 feet...Minor flooding occurs near the gage site and
affects low lying areas along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Marmaton River Basin
Nevada 20 20.9 Tue 09 AM 19.0 12.1 8.4
&&
LAT...LON 3793 9438 3791 9435 3784 9441 3785 9454
$$
MOC217-181440-
/O.CAN.KSGF.FL.W.0004.000000T0000Z-170419T0730Z/
/HTNM7.1.ER.170417T1740Z.170418T0445Z.170418T1319Z.NO/
910 AM CDT Tue Apr 18 2017
The Flood Warning has been cancelled for The Little Osage River near
Horton.
* At 8:45 AM Tuesday The stage was 40.9 feet.
* Flood stage is 41.0 feet.
* Forecast...The river will continue to fall to 31.1 feet by tomorrow
morning.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near
the gage site and farmland along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Little Osage River Basin
Horton 41 40.9 Tue 09 AM 31.1 27.9 27.8
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Apr 16, 6:39 AM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Apr 16, 6:39 AM CDT, 3 hours 12 minutes before
Area Forecast Discussion National Weather Service Springfield MO 639 AM CDT Sun Apr 16 2017 .SHORT TERM...(Today and tonight) A complex of showers and thunderstorms was ongoing across southeast Kansas and portions of the Missouri Ozarks early this morning. This feature will continue to track to the southeast. Most locations will experience measurable rain from this complex. Left over cloud cover along with a stalled out surface front will linger across the region. This frontal system will trigger additional storms this afternoon and evening. Look for highs in the upper 60s to lower 70s this afternoon. A few severe storms will be possible with mixed layer capes in excess of 2000 j/kg, combined with deep layer shear ranging from 30 to 35 knots. Large hail and damaging wind gusts will be the primary risks. For tonight, more convection is expected with overnight lows in the 50s and 60s. .LONG TERM...(Monday through Saturday) A drier and more stable airmass will spread into the region by Monday, suppressing most of the thunderstorm activity into Arkansas. Highs on Monday will warm into the low to mid 70s. A dirty ridge will become established across the nation's midsection for most of the work week. This will result in scattered thunderstorm chances nearly on a daily basis. Mild temperatures will accompany this pattern. By Friday into Saturday, a closed off low develops and impacts the region with widespread rainfall. This system will also bring much cooler temperatures to the area with lows in the 40s and 50s over the upcoming weekend. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 637 AM CDT Sun Apr 16 2017 KSGF/KJLN/KBBG tafs: An area of thunderstorms will affect the taf sites in the near term with gusty winds and mvfr/ifr visibility possible with heavier showers. There may be some lower bkn-ovc IFR ceilings with the trailing lighter (stratiform) rainfall behind the heavier showers. Will update based on trends. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Cramer LONG TERM...Cramer AVIATION...DSA
Hazardous weather outlook, Apr 16, 7:20 AM CDT, 2 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 720 AM CDT Sun Apr 16 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-171230- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 720 AM CDT Sun Apr 16 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated Hail risk. Elevated Thunderstorm wind damage risk. Significant Lightning risk. DISCUSSION... Showers and thunderstorms over southwest Missouri early this morning will shift east toward the Branson area over the next couple of hours through 9 am. Some strong wind gusts of up to 50 mph may occur with this activity along with brief heavy rain and frequent lightning. Additional development of storms will be possible this afternoon and this evening, especially if daytime heating and instability can develop in the wake of this morning's activity. One inch hail and damaging winds will be possible with stronger storms. Heavy rainfall occurred over parts of southeast Kansas into west central Missouri last night. Some localized flooding will be possible this morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional showers and thunderstorms will be possible over several days from mid to late next week. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation will not be needed through tonight, but radar trends should be monitored for localized activation. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf DSA
In the hours before
Special weather statement, Apr 16, 6:15 AM CDT, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Springfield MO
615 AM CDT SUN APR 16 2017
KSZ101-MOZ088-093-101-161200-
Cherokee KS-Jasper MO-Newton MO-McDonald MO-
615 AM CDT SUN APR 16 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEROKEE...NEWTON...
MCDONALD AND JASPER COUNTIES UNTIL 700 AM CDT...
At 615 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Carl Junction to near Wyandotte to near
Ketchum. Movement was east at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Joplin... Carthage...
Neosho... Webb City...
Big Sugar Creek State Park... Carl Junction...
Baxter Springs... Galena...
Oronogo... Seneca...
Granby... Anderson...
Carterville... Noel...
Duquesne... Dodge...
Sarcoxie... Goodman...
Duenweg... South West City...
This includes Interstate 44 between mile markers 0 and 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely. Listen for possible warnings
and be prepared to take appropriate action should severe weather
threaten.
&&
LAT...LON 3650 9462 3700 9462 3700 9477 3733 9462
3731 9408 3729 9408 3729 9405 3725 9405
3665 9409 3650 9417
TIME...MOT...LOC 1115Z 280DEG 38KT 3725 9456 3684 9475 3654 9507
DSASpecial weather statement, Apr 16, 7:03 AM CDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Springfield MO
703 AM CDT SUN APR 16 2017
MOZ093-101-102-161245-
Barry MO-Newton MO-McDonald MO-
703 AM CDT SUN APR 16 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NEWTON...MCDONALD AND
BARRY COUNTIES UNTIL 745 AM CDT...
At 702 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sarcoxie to Goodman to near Jay. Movement
was southeast at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Neosho... Roaring River State Park...
Big Sugar Creek State Park... Table Rock Lake...
Monett... Cassville...
Granby... Anderson...
Noel... Shell Knob...
Goodman... Purdy...
South West City... Seligman...
Pineville... Exeter...
Wheaton... Butterfield...
Washburn... Lanagan...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3650 9462 3664 9461 3705 9411 3705 9406
3693 9406 3693 9363 3692 9361 3683 9361
3681 9358 3650 9359
TIME...MOT...LOC 1202Z 293DEG 31KT 3703 9402 3672 9440 3645 9472
DSASpecial weather statement, Apr 16, 8:03 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Springfield MO
803 AM CDT SUN APR 16 2017
MOZ095-102>104-161345-
Barry MO-Taney MO-Christian MO-Stone MO-
803 AM CDT SUN APR 16 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHRISTIAN...WESTERN
TANEY...STONE AND EASTERN BARRY COUNTIES UNTIL 845 AM CDT...
At 802 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Marionville to 7 miles east of Cassville
to near Garfield. Movement was east at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Ozark... Branson...
Table Rock Lake... Roaring River State Park...
Table Rock State Park... Lake Taneycomo...
Hollister... Silver Dollar City...
Kimberling City... Clever...
Merriam Woods... Crane...
Shell Knob... Reeds Spring...
Highlandville... Seligman...
Rockaway Beach... Bull Creek...
Indian Point... Branson West...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3650 9404 3669 9381 3693 9368 3692 9361
3703 9361 3701 9316 3666 9313 3650 9321
TIME...MOT...LOC 1302Z 273DEG 37KT 3697 9359 3670 9374 3646 9404
DSASpecial weather statement, Apr 16, 8:51 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Springfield MO
851 AM CDT SUN APR 16 2017
MOZ095-096-103-104-161445-
Douglas MO-Taney MO-Christian MO-Stone MO-
851 AM CDT SUN APR 16 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DOUGLAS...SOUTHEASTERN
CHRISTIAN...TANEY AND SOUTHEASTERN STONE COUNTIES UNTIL 945 AM CDT...
At 850 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Reeds Spring to Indian Point to 7 miles
south of Kimberling City. Movement was east at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Branson... Lake Taneycomo...
Bull Shoals Lake... Table Rock State Park...
Table Rock Lake... Hollister...
Silver Dollar City... Forsyth...
Merriam Woods... Kissee Mills...
Rockaway Beach... Bull Creek...
Indian Point... Branson West...
Taneyville... Table Rock...
Kirbyville... Blue Eye...
Coney Island... Chestnutridge...
LAT...LON 3659 9341 3680 9335 3704 9274 3650 9278
3650 9353
TIME...MOT...LOC 1350Z 250DEG 27KT 3676 9329 3661 9333 3652 9346
WiseSpecial weather statement, Apr 16, 9:37 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Springfield MO
937 AM CDT SUN APR 16 2017
MOZ096-105-161530-
Douglas MO-Ozark MO-
937 AM CDT SUN APR 16 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OZARK AND DOUGLAS
COUNTIES UNTIL 1030 AM CDT...
At 937 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southwest of Ava to 16 miles northwest
of Price Place to 10 miles southeast of Taneyville. Movement was east
at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Ava... Wasola...
Brixey... Noble...
Willhoit... Brushyknob...
Gentryville... Thornfield...
Rome... Sycamore...
Vanzant... Squires...
Dora... Rockbridge...
Long Run... Drury...
Zanoni...
LAT...LON 3680 9277 3681 9279 3695 9273 3705 9209
3680 9210 3679 9212 3664 9212 3662 9277
TIME...MOT...LOC 1437Z 261DEG 29KT 3684 9282 3669 9279 3664 9290
WiseThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 6:15 AM CDT | Special Weather Statement | SGF | Jasper, McDonald, Newton | 45 min |
| Apr 16, 6:49 AM CDT | Areal Flood Advisory | SGF | Barton, Vernon | 6 hr |
| Apr 16, 7:03 AM CDT | Special Weather Statement | SGF | Barry, McDonald | 42 min |
| Apr 16, 8:03 AM CDT | Special Weather Statement | SGF | Christian, Stone | 42 min |
| Apr 16, 8:51 AM CDT | Special Weather Statement | SGF | Taney | 54 min |
| Apr 16, 9:37 AM CDT | Special Weather Statement | SGF | Douglas, Ozark | 53 min |
| Apr 16, 9:51 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Apr 16, 11:58 AM CDT | Special Weather Statement | SGF | Shannon | 32 min |
Nearby
River Flood Warnings in Missouri, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.